I have I believe a pelvic inflammation infection I started using Monistat for it the second day of using it we had sex and cream got all over him this morning he showed me a what looks like a cut or maybe sore right by the head of his penis it was red and his penis was like whitish and ashy looking I dont know if he got an infection or an allergic reaction from the cream somebody please give me some answers!
L1ve; No as long as it does not get any worse he should be fine. But you guys must not of read the papers with it if you do have a yeast or bacterial infection you are to not have sex for I BELIEVE IT IS 7 TO 10 DAYS FROM THE DAY YOU USE THE MONISTAT. but anyway it should not do anything to him but sometimes you can keep passing things back and forth to each other be it bacteria or yeast. And again as far as sex it's not that he would get the cream on him but it lessens the effectiveness and also if he uses a condom it weakens the rubber and the same with a diaphragm. So if you're not sure please call the nurse or doctor in the morning and let them know what is going on in case you need something stronger. good luck Chuck1957 Ok here is the correct info that comes with the cream or suppositories of Monistat.((Do not use tampons while using MONISTAT® because tampons may remove some of the drug from the vagina. Use deodorant-free sanitary napkins or pads instead, and change them often. When can I resume having sex after treating my yeast infection? You can resume having sex after 7 days if your symptoms have been relieved.)))) Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2014 • 2 answers
Updated 31 Jan 2015 • 1 answer
Updated 19 Sep 2016 • 1 answer
Updated 10 May 2018 • 1 answer
Updated 22 Oct 2018 • 2 answers